# SDR AALA202507125415

- Difficulty date: July 11, 2025
- Submitted: July 12, 2025
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 17,781 hours, 4,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAULT MESSAGE DISPLAYED FOR EMERGENCY POWER SUPPLY UNIT 11WL DURING CIDS BITE TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL (AALA202507126190) AND BATTERY (AALA202507125415) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
